# SDR DALA2023090807370

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 7,277 hours, 3,576 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 610830-14 REV A ISSUED FOR SECTION IV PERMANENT REPAIR ACCOMPLISHMENT. FOLLOW ON ACTION (DTE) IS REQUIRED. DTE IS REQUIRED. ER/A 610830-14 REV A SECTION IV APPROVAL IS LIMITED TO 12 MONTHS. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUE SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 83-610830 ADDED FOR AC 8302.
